# SDR DXTA2016091006299

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 9,929 hours, 6,500 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING ABORTED T/O BELOW 80'S KNOTS, BRAKES WERE SPONGY AND THE ACFT DID NOT STOP AT A NORMAL RATE.  WHEN WE EXITED THE ACFT, AFTER SEVERAL MINUTES THE BRAKES WERE SMOKING AND A VERY PUNGENT ODOR WAS IN THE AIR.  CHECKED ALL 4 BRAKES FOR OBVIOUS DAMAGE AND PIN LENGTH, NO DEFECTS NOTED.  COMPLIED WITH LT AND RT BRAKE BLEEDING PROCEDURES IAW MM 32-10-00.  NEED TAXI CHECK.  C/W TAXI CHECK.  TAXI CHECK GOOD.
